DSpace at library NPU Dragomanova » Науковий часопис Національного педагогічного університету імені М.П. Драгоманова » Серія 01: Фізико-математичні науки » Випуск 16 (1) »

Please use this identifier to cite or link to this item: http://enpuir.npu.edu.ua/handle/123456789/14144
Title: Про один клас сингулярних розподілів, породжених підсімейством двійково-лакунарних послідовностей
Authors: Сінельник, Лілія Олександрівна
Торбін, Григорій Мирославович
Keywords: перетворення Фур’є-Стілт’єса
згортки Бернуллі
сингулярно неперервні ймовірнісні міри
двійково-лакунарні дійсні числа
Fourier-Stieltjes transform
Bernoulli convolutions
singularly continuous probability measures
binary-lacunary real numbers
Issue Date: 2014
Publisher: Вид-во НПУ ім. М. П. Драгоманова
Citation: Сінельник, Л. О. Про один клас сингулярних розподілів, породжених підсімейством двійково-лакунарних послідовностей / Л. О. Сінельник, Г. М. Торбін // Науковий часопис Національного педагогічного університету імені М. П. Драгоманова. Серія 1: Фізико-математичні науки : зб. наук. праць. - Київ : Вид-во НПУ ім. М. П. Драгоманова, 2014. - Вип. 16 (1). - С. 144-152.
Abstract: Робота присвячена вивченню нескінченних згорток Бернуллі, породжених спеціальним підкласом множини двійково лакунарних дійсних чисел. Досліджується асимптотика перетворення Фур’є-Стілт’єса відповідних згорток Бернуллі і доводиться, що у випадку неперервності для кожного значення параметра а з досліджуваної континуальної ніде не щільної множини, модуль характеристичної функції породженої випадкової величини має максимальну асимптотичну амплітуду.
The paper is devoted to the study of infinite Bernoulli convolutions generated by a special subclass of the set of binary lacunary real numbers. Let be a sequence of independent random variables taking values -1 and 1 with probabilities p0k and p1k respectively, let {ak} be a sequence of real number such that the series of ak converges absolutely. Then the distribution function of the random variable is said to be the infinite Bernoulli convolution. There are a lot of research papers devoted to the study of this object ( see, e.g., [13] and references therein). For the case, where the condition ak > rk holds for all sufficiently large k, fine fractal analysis of such probability measures has been done in [5]. At the same time, even for the case of hyperexponential convergent series of ak conditions for the probability measure to be a Reichman measure are still unknown. Let be the set, which is obtained from by deleting of a countable set of points having zeros in periods. We study asymptotics of the Fourier-Stiltjes transform of the corresponding Bernoulli convolutions and prove that in the case of continuity for any parameter from the considered nowhere dense set of continuum cardinality, the modulus of the characteristic function of generated random variables has the maximal asymptotic amplitude.
URI: http://enpuir.npu.edu.ua/handle/123456789/14144
Appears in Collections:Випуск 16 (1)

Files in This Item:
File Description SizeFormat 
sinelnyk144-152.pdfОсновна стаття262.46 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.